On the Newton-Sylvester's theorem on the separation of roots of algebraic equations
Časopis pro pěstování matematiky a fysiky (1931)
- Volume: 060, Issue: 1, page 1-11
- ISSN: 1802-114X
Access Full Article
topHow to cite
topPetr, Karel. "O větě Newton-Sylvestrově pro separaci kořenů rovnic algebraických." Časopis pro pěstování matematiky a fysiky 060.1 (1931): 1-11. <http://eudml.org/doc/25527>.
@article{Petr1931,
author = {Petr, Karel},
journal = {Časopis pro pěstování matematiky a fysiky},
language = {cze},
number = {1},
pages = {1-11},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O větě Newton-Sylvestrově pro separaci kořenů rovnic algebraických},
url = {http://eudml.org/doc/25527},
volume = {060},
year = {1931},
}
TY - JOUR
AU - Petr, Karel
TI - O větě Newton-Sylvestrově pro separaci kořenů rovnic algebraických
JO - Časopis pro pěstování matematiky a fysiky
PY - 1931
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 060
IS - 1
SP - 1
EP - 11
LA - cze
UR - http://eudml.org/doc/25527
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.